How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, Doctor
Category: Medical
Satisfied Customers: 6480
Experience:  Trained in the multiple medical fields for many years.
20084961
Type Your Medical Question Here...
khagihara is online now
A new question is answered every 9 seconds

My son is on several meds ,pain, hernia operation,several

Customer Question

My son is on several meds for heart,pain, hernia operation,several more. He was just given a new pill to open capillaries (?) and it is killing him with pain..all day. The headaches are constant... He survived stomach cancer in 2010-2011. But the hernia incision is weeping constantly now (3 wks. old). Is there something to be done tonite to give him some relief ? He will not be taking another of those new pills !!(Isosorbide 30mg)
Will appreciate hearing back from you. Thanks
Submitted: 10 months ago.
Category: Medical
Expert:  Dr. SH replied 10 months ago.

Thank you for your question.

Isosorbide does cause a lot of headache in some people.

If it is causing tremendous headache like you mention, I would recommend that he should discuss stopping this medication with his doctor and/or changing it to something else like a beta blocker or a calcium channel blocker.

I think that just by stopping the medication the headache should go away.

Let me know if you have more questions.

Please rate me by clicking on one of the rating options at your end.

Kindest regards

Customer: replied 10 months ago.
Cannot find the Reply box ! Your answer does not do anything to help or calm our very urgent concerns here in the middle of the night. I do thank you for answering but shall not send the balance of $38 to your concern.
Expert:  Dr. Phil, MD replied 10 months ago.

Thanks for this question

I noticed the other expect opted out.

Can you tell me what meds he is on?

Expert:  khagihara replied 10 months ago.

Isosorbide could precipitate increased intracranial pressure (high pressure in the brain). You should take him to ER to have the pressure checked and get medications to decrease the pressure.

Customer: replied 10 months ago.
This conversation was ended last evening. Thanks
Expert:  khagihara replied 10 months ago.

okay.

Related Medical Questions